# SDR MWEA99806

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 992948017
- Condition: Cracked
- Location: Ventral Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL DOOR LOWER BEAM ANGLE RIGHT SIDE IS CRACKED IN RADIUS.  MAINTENANCE FABRICATED AND INSTALLED ANGLE REPAIR.
